Annals of Pure and Applied Logic 157 (2-3):139-147 (2009)

For a class K of structures, closed under isomorphism, the index set is the set I of all indices for computable members of K in a universal computable numbering of all computable structures for a fixed computable language. We study the complexity of the index set of class of structures with decidable theories. We first prove the result for the class of all structures in an arbitrary finite nontrivial language. After the complexity is found, we prove similar results for some well-known classes of structures, such as directed graphs, undirected graphs, partial orders and lattices
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2008.09.006
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,436
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Isomorphism Problem for Classes of Computable Fields.Wesley Calvert - 2004 - Archive for Mathematical Logic 43 (3):327-336.
Non Σn Axiomatizable Almost Strongly Minimal Theories.David Marker - 1989 - Journal of Symbolic Logic 54 (3):921 - 927.
On the Complexity of Categoricity in Computable Structures.Walker M. White - 2003 - Mathematical Logic Quarterly 49 (6):603.

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Index Sets and Parametric Reductions.Rod G. Downey & Michael R. Fellows - 2001 - Archive for Mathematical Logic 40 (5):329-348.
Index Sets of Finite Classes of Recursively Enumerable Sets.Louise Hay - 1969 - Journal of Symbolic Logic 34 (1):39-44.
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.
Classes of Recursive Functions and Their Index Sets.F. D. Lewis - 1971 - Mathematical Logic Quarterly 17 (1):291-294.
Classifications of Generalized Index Sets of Open Classes.Nancy Johnson - 1978 - Journal of Symbolic Logic 43 (4):694-714.
Index Sets for Π01 Classes.Douglas Cenzer & Jeffrey Remmel - 1998 - Annals of Pure and Applied Logic 93 (1-3):3-61.
Index Sets for< I> Π_< Sup> 0< Sub> 1 Classes.Douglas Cenzer & Jeffrey Remmel - 1998 - Annals of Pure and Applied Logic 93 (1):3-61.
Sets and Classes as Many.John L. Bell - 2000 - Journal of Philosophical Logic 29 (6):585-601.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.


Added to PP index

Total views
9 ( #954,958 of 2,520,361 )

Recent downloads (6 months)
1 ( #405,718 of 2,520,361 )

How can I increase my downloads?


My notes